MAUDE Adverse Event Report: BAUSCH + LOMB 2.4 MM PHACO ACCESSORY PACK; UNIT, PHACOFRAGMENTATION

BAUSCH + LOMB 2.4 MM PHACO ACCESSORY PACK; UNIT, PHACOFRAGMENTATION
Model Number BL3124S
Medical Device Problem Code Particulates (1451)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/14/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sleeve was discarded by the facility; therefore, an evaluation cannot be performed.Manufacturing and sterilization records were reviewed and found to be acceptable.The investigation is ongoing.Report 2 of 2, see related medwatch report number: 0001920664-2024-00138.
 
Event or Problem Description
The user facility in switzerland reported that during the procedure, a round section of the side port on the sleeve got into the patient's eye, although the sleeve had been rinsed out beforehand.The section of the sleeve was removed immediately from the eye using the suction system.The procedure was extended by approximately five minutes.
 
Additional Manufacturer Narrative
The product was not available for evaluation.However, the complaint description is consistent with an incomplete punch of the irrigation port on the sleeve.The supplier has confirmed the lot involvement and has taken corrective action to address this issue.The lot history, trend analysis, risk analysis and/or directions for use review were considered acceptable, with the product performing within anticipated rates.No corrective action required.Report 2 of 2, see related medwatch report number: 0001920664-2024-00138.

Brand Name
2.4 MM PHACO ACCESSORY PACK
Common Device Name
UNIT, PHACOFRAGMENTATION
Manufacturer (Section D)
BAUSCH + LOMB
rochester NY 14609
Manufacturer (Section G)
BAUSCH & LOMB INCORPORATED
3365 tree ct. industrial blvd
saint louis MO 63122
Manufacturer Contact
juli moore
st. louis, MO 63122
6362263220
MDR Report Key20613142
Report Number0001920664-2024-00139
Device Sequence Number20716597
Product Code HQC
UDI-Device Identifier00757770059614
UDI-Public(01)00757770059614(17)290421(10)X6195
Combination Product (Y/N)N
PMA/510(K) Number
K170052
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBL3124S
Device Lot NumberX6195
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2024
Supplement Date Received by Manufacturer12/06/2024
Initial Report FDA Received Date11/05/2024
Supplement Report FDA Received Date12/13/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown